# SDR TIPR2020121444430

- Difficulty date: October 22, 2020
- Submitted: December 14, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE WINDOW BELT SKIN P/N 65C35786-2 REQUIRES UNUSED HOLES TO BE PLUGGED.
